# SDR IXXA06SMN011S

- Difficulty date: January 5, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, LT WING - UPPER SKIN CRACKED .5 INCH, AT STA XRS 110.000, S-16.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 06006 DATED 01-05-06, SEMAN DWG ED-4141 DATED 01-03-06, EO SEMAN 20051523 DATED 01-05-06.  REMOVED FASTENERS.  CUT OUT DAMAGED SECTION IAW SEMAN DWG ED-4141.  PERFORMED NDT INSP IAW DC8 NDT SPM PART 06-10-01-001.  FABRICATED REPAIR DOUBLER (AL7075T6 0.190) & FILLER (AL7075T6 0.175) AND TAPERED DOUBLER FROM 0.190 TO 0.063 IAW SEMAN DWG ED-4141.  CLEANED, TREATED AND PRIMED AREA & REPAIR PARTS INNER FACE IAW DC8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11.  INSTALLED REPAIR PARTS IAW SEMAN DWG ED-4141, DC8 SRM 51-1-20D, DC8 SRM 51-3-1 (TORQUE).
